Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A characterization of potential spaces


Author: José R. Dorronsoro
Journal: Proc. Amer. Math. Soc. 95 (1985), 21-31
MSC: Primary 46E35; Secondary 42B99
MathSciNet review: 796440
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A mean oscillation characterization, valid for all $ \alpha > 0$, of the spaces $ L_\alpha ^p$ of Bessel potentials of $ {L^p}$ functions is given and is used to relate the known characterizations for $ 0 < \alpha < 2$ via Marcinkiewicz integrals, due to E. M. Stein, and via vector-valued means of differences, due to R. S. Strichartz.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E35, 42B99

Retrieve articles in all journals with MSC: 46E35, 42B99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0796440-3
PII: S 0002-9939(1985)0796440-3
Article copyright: © Copyright 1985 American Mathematical Society